# SDR DHL2007362503

- Difficulty date: January 6, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AND SEAT TRACK FLANGE HAS CORROSION AT LBL 17 BETWEEN FRAMES 18 THRU FRAME 38B.  INSTALLED NEW SECTION OF SEAT TRACK AT CABIN FLOOR BETWEEN FS 18 THRU FS 38B LBL 17 IAW A300 SRM 53-10-10 AND 51-10-40.
